# SDR SWIA202055489

- Difficulty date: November 15, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 60031902288
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD AND AFT, UPPER INNER SKIN CORNERS ARE DENTED WITH DAMAGED FASTENERS.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED PAX DOOR FWD AND AFT UPPER INNER SKIN CORNERS WITH NEW SERVICEABLE PARTS, IAW SRM 51-42-06, 51-42-13,51-40-11.  TASK CARD 51-900-1003-SKY COMPLETED, FORM M-337 ATTACHED.  NO WEIGHT AND BALANCE CHANGE.
